# SDR COMA0260328

- Difficulty date: May 21, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 20,117 hours, 19,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 61750
- Part serial: 333
- Condition: Failed
- Location: Wheel Well
- Part time: 20,117 hours, 19,492 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5205 - WHILE TAXING TO THE GATE RECEIVED A GEAR DISAGREE WARNING MESSAGE, AIRCRAFT ARRIVED AT THE GATE SAFELY.REPLACED THE MLG SELECTOR VALVE.
